# SDR HEEA063382

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 205012710001
- Condition: Worn
- Location: T/R Blade
- Component: 212011701003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARINGS WORN, TWO EACH RACES AND BEARINGS BRINELLED.
